# SDR FDEA202409211360

- Difficulty date: September 21, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N846FD
- Make and model: Boeing 777F
- Aircraft serial: 66256
- Aircraft time: 15,493 hours, 2,618 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941E
- Part serial: 9971A
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT AN ELECTRICAL SMELL WAS NOTICED  OUT OF OVERHEAD PANEL AIR VENTS.  REMOVED AND REPLACED RIGHT RECIRCULATION FAN PER BOEING AMM 21-25-07-4.
